# SDR CALA2025013002124

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 67,410 hours, 29,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7C EMERGENCY PATH LIGHT INOP IMAGE FOR 7C REQUEST FOR MEL 3350C. OKAY TO DEFER PER MEL 3350C ITEM ON MEL. REMOVED AND REPLACED LIGHT ASSY , OPS CHECK GOOD REMOVED STICKER FROM SEAT.
